American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Mark R. Johnson and K. N. Raghavan. Cohen-Macaulayness of blow-ups of homogeneous weak $d$-sequences . Proc. Amer. Math. Soc. 123 (1995) 1991-1994. MR 1264817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Aldo Conca and Jürgen Herzog. On the Hilbert function of determinantal rings and their canonical module . Proc. Amer. Math. Soc. 122 (1994) 677-681. MR 1213858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1